|what to do
Sep 8, 2013
Is it poSsible to be on ARV drugs and still have a drug in CD4 count. I Was on Truvader and neverapine when I was diagnonse with CD4 count @ 294, but when I got pregnant I was given Artipla then was given ATripla and peritin after child devilery. I feel weak by the day and I will say I was stronger before I was diagnonse during my 2nd trimester. What should I do?
| Response from Dr. Holodniy
You don't indicate what your HIV viral load or CD4 count result is currently and whether you are still taking the Atripla or not. Weakness or fatigue are very non-specific symptoms and so could be related to many things, not just HIV infection. If your HIV infection is currently under control (HIV viral load undetectable while on HIV meds) then it is more likely your symptoms are related to something else.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Is The Earliest Time Frame Of Wart Formation After Exposure To Hpv?
- What Groups Of People Are Affected By Genital Herpes?
- What Do Genital Warts Look Like In The Vagina?
- What Are The Side Effects Of Herpes?
- Ways To Contract Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.